# SDR SWAA2025010273161

- Difficulty date: December 1, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE TRAILING EDGE LOCATED ORSS388 UPPER POSITION AT RT WING 2024-728573<[01] REPLACED ANGLE LOCATED ORSS388 UPPER SIDE TRAILING EDGE AT LT WING IAW B737-800 SRM 51-40-02-0G-0 AND DRAWING 115A3500 SHEET 31 REV. A;[02] CORRECTED STEP 1. REPLACED ANGLE LOCATED ORSS388 UPPER SIDE TRAILING EDGE AT RT WING IAW B737-800 SRM 51-40-02-0G-0 AND DRAWING 115A3500 SHEET 31 REV. A;[03] TASK COMPLETED
